# SDR UALA2013030401249

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 87,796 hours, 13,979 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transceiver
- Part number: 8220334002
- Part serial: 1406
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RA FLAG ON ADI.   REPLACED RIGHT RA RCVR PER MM AND CAT 3 TEST PER MM.  A/C RETURNED TO CAT 3 STATUS.
